# SDR CA120229007

- Difficulty date: February 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,884 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 3,177 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING NR 2 ENGINE CHIP LIGHT ILLUMINATED, ACFT SHUTDOWN. ENGINEER INSPECTED THE NR 2 SCAVENGE FILTER CHIP DETECTOR FOUND CHIP CLASSIFIED AS MINOR CATEGORY.  DEBRIS AND CHIP DETECTOR CLEARED ACFT GROUND RUN RELEASED BACK TO SERVICE.  UPON LANDING BACK AT BASE NR 2 ENGINE CHIP LIGHT ILLUMINATED.  ENGINEER INSPECTED NR 2 ENGINE CHIP DETECTORS FOUND CHIP CLASSIFIED AS MAJOR ON THE NR 2 SCAVENGE CHIP DETECTOR ENGINE REMOVED AND SENT FOR REPAIR.
